MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT SPLINED KNEE STM; PROSTHESIS KNEE

ZIMMER BIOMET, INC. BMT SPLINED KNEE STM; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Ambulation or Postural Difficulties (2544)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: series a pat std 34 3 peg catalog # 184766 lot # 027070.Bmt splined knee stm 18x80 catalog # 141618 lot # 772440.Offset tib tray 5.0mm adaptor catalog # 141491 lot # 591140.Vngd ssk intlk fmrl 70 lt catalog # 183326 lot # 050040.Biomet offset tibial tray 75mm catalog # 141484 lot # 077120.Vngd ssk ps tib brg 12x71/75 catalog # 185082 lot # 071370.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient is experiencing instability and noise in knee six months post implantation.Radiograph noted the screw was found to have backed out.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6: mechanical (g04) - stem.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates that patient noted grinding and the knee was buckling.Screw was found to be backed out in x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BMT SPLINED KNEE STM
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17405035
Report Number0001825034-2023-01757
Device Sequence Number14964686
Product Code OIY
UDI-Device Identifier00880304001350
UDI-Public(01)00880304001350(17)280721(10)522250
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K915132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141620
Device Lot Number522250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight115 KG